Hiroshima Mathematical Journal

Oscillation and nonoscillation criteria for half-linear second order differential equations

Ondřej Došlý and Alexander Lomtatidze

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 36, Number 2 (2006), 203-219.

Dates
First available in Project Euclid: 20 December 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1166642300

Digital Object Identifier
doi:10.32917/hmj/1166642300

Mathematical Reviews number (MathSciNet)
MR2259737

Zentralblatt MATH identifier
1123.34028

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory

Keywords
Half-linear equation generalized Euler equation principal solution oscillation and nonoscillation criteria

Citation

Došlý, Ondřej; Lomtatidze, Alexander. Oscillation and nonoscillation criteria for half-linear second order differential equations. Hiroshima Math. J. 36 (2006), no. 2, 203--219. doi:10.32917/hmj/1166642300. https://projecteuclid.org/euclid.hmj/1166642300


Export citation